Volume 124, Issue 2 – September 1986

Hyperbolic structures on 3-manifolds. I: Deformation of acylindrical manifolds

Pages 203-246 by William P. Thurston

Fundamental solutions for second order subelliptic operators

Pages 247-272 by Charles L. Fefferman, Antonio Sánchez-Calle

Universal formulae and universal differential equations

Pages 273-291 by Michael Boshernitzan

Ergodicity of billiard flows and quadratic differentials

Pages 293-311 by Steven Kerckhoff, Howard Masur, John Smillie

Admissible convergence of Poisson integrals in symmetric spaces

Pages 313-335 by Peter Sjögren

Finiteness properties of matrix representations

Pages 337-346 by John R. Stallings

Relative algbraic $K$-theory and cyclic homology

Pages 347-402 by Thomas G. Goodwillie

Correction to “Generic regularity of unoriented two-dimensional area minimizing surfaces”

Pages 403-403 by Brian White

Non-stabilisable jets of diffeomorphisms of $\mathbf{R}^2$ and of vector fields in $\mathbf{R}^3$

Pages 405-440 by Freddy Dumortier